# SDR DLM88080130

- Difficulty date: January 28, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 45,875 hours, 34,426 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5920603509
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON GEAR RETRACTION.  NOISE INDICATED DOOR DID NOT SEQUENCE FULLY CLOSED.  AUTOSPOILER INOP MESSAGE ALSO ILLUMINATED BUT EXTINGUISHED AFTER LANDING.  QRH PROCEDURES COMPLETED TROUBLESHOT NOSE GEAR STRUT C/W OPN5006.  FOUND NOSE STRUT UNDER SVCD.  C/W OPN4703 NOSE STRUT SVC.  MCC SET FOR RECHECK.  CYCLED GEAR NUMEROUS TIMES TEST GOOD.
